# SDR QXEA9900308

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Head
- Part number: 71128417
- Condition: Failed
- Location: Adf Syst
- Part time: 26,916 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ELECTRICAL SMELL IN COCKPIT.  MAINTENANCE INSPECTED AND DETERMINED TO BE FROM THE ADF CONTROL HEAD.  REPLACED ADF CONTROL HEAD, OPERATIONAL CHECK GOOD.
